Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 102, NWS Atlanta, GA

March 26, 2005Crisp County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2005, 7:17 PM EST for Crisp County, Georgia. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2005, 7:17 PM EST (00:17 UTC)
Expired
Mar 26, 2005, 7:30 PM EST
In force
13 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Crisp County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 6:20 PM ESTTornado WatchSPC4 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2005-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2005-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2324 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 270017
SVRFFC
GAC081-270030-
/O.NEW.KFFC.SV.W.0102.050327T0017Z-050327T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRISP COUNTY IN CENTRAL GEORGIA

* UNTIL 730 PM EST

* AT 712 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR CORDELE...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT 
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3192 8393 3190 8372 3202 8362 3203 8390

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 5:30 PM EST, 1 hour 47 minutes earlier.

Area forecast discussion, Mar 26, 5:30 PM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EST SAT MAR 26 2005

.SHORT TERM ...
WARM FRONT STRETCHING EAST-WEST ACROSS SOUTH GEORGIA THIS AFTERNOON
WITH SHOWERS/THUNDERSTORMS DEVELOPING SOUTH OF IT. MODELS CONTINUE
TO SHOW BOUNDARY DRIFTING NORTHWARD OVERNIGHT...NEARING THE
GEORGIA-TENNESSEE BORDER BY MORNING. WARM MOIST AIR WILL CONTINUE TO
SPREAD NORTHWARD ACROSS THE STATE WITH THE POTENTIAL FOR SHOWERS AND
THUNDERSTORMS ON THE INCREASE. MAIN FOCUS ON POSSIBILITY OF SEVERE
STORMS WITH MODELS STILL SHOWING GOOD INSTABILITY OVER THE AREA.
BEST CHANCE FOR SEVERE STORMS APPEAR TO BE OVER CENTRAL SECTS
TONIGHT...AND OVER THE ENTIRE AREA SUNDAY. WILL CONTINUE PREVIOUS
FORECAST TREND WITH LIKELY TO CATEGORICAL POPS TONIGHT AND INTO
SUNDAY. SHOULD START TO SEE PRECIP DIMINISHING FROM THE SOUTHWEST
LATE SUNDAY AS SURFACE LOW MOVES NORTHEAST INTO THE THE TENNESSEE
VALLEY...PULLING COLD FRONT EAST INTO GEORGIA. BOUNDARY APPEARS TO
MOVE ACROSS WEST SECTS SUNDAY EVENING...REACHING GEORGIA-CAROLINA
BORDER BY 12Z MONDAY. WILL NEED TO CARRY LOW POPS ACROSS MUCH OF THE
AREA MONDAY WITH GOOD WRAPAROUND AND MODELS HOLDING ON TO LOW POPS
AS FAR SOUTH AS COLUMBUS TO MACON.

.LONG TERM...
SYSTEM CONTINUES TO PUSH EAST OF THE AREA TUESDAY AS HIGH PRESSURE BUILDS
IN FROM THE WEST. DRY WEATHER LOOK TO CONTINUE  AT LEAST THROUGH
MIDWEEK...BEFORE NEXT SYSTEM BEGINS TO AFFECT US. EXTENDED PROGS
SHOW SURFACE HIGH SHIFTING EAST OF THE STATE LATE WEDNESDAY AS COLD
FRONT APPROACHES THE MISSISSIPPI RIVER VALLEY. GFS MODEL SHOWING
SURFACE LOW PUSHING ACROSS THE TENNESSEE-OHIO VALLEY REGION PULLING
COLD FRONT INTO NORTHWEST ALABAMA BY THE END OF THE DAY THURSDAY.
WILL GO WITH CHANCE POPS THURSDAY AFTERNOON/NIGHT MAINLY OVER WEST
SECTS...THEN CHANCE POPS ALL OF COUNTY WARNING AREA FRIDAY. SYSTEM
PUSHES THROUGH FRIDAY BUT COULD SEE LINGERING SHOWERS OVER THE NORTH
FRIDAY NIGHT IN WRAP-AROUND. HIGH PRESSURE BUILDS BACK ACROSS THE
AREA FOR THE WEEKEND WITH DRY FORECAST INTO SUNDAY.
&&

.AVIATION...
SIGNIFICANT WEATHER SYSTEM STILL SLATED TO AFFECT NORTH AND CENTRAL
GA TAF SITES OVERNIGHT AND SUN. CLOSED UPPER LOW WILL MOVE SLOWLY
EAST ACROSS THE SOUTHERN PLAINS AND INTO THE MID-SOUTH THROUGH
MONDAY. A WEAK WARM FRONT WILL LIFT NORTH INTO NORTH GA LATE TONIGHT
AND EARLY SUNDAY. EXPECT WIDESPREAD SHRA/TSRA ACTIVITY TO SPREAD
INTO THE AREA FROM THE SOUTH TONIGHT AS STRONG ACTIVITY...NOW ALONG
THE GULF COAST...BEGINS TO LIFT NORTH. FOR SUN...THE AREA WILL BE IN
THE WARM SECTOR...WITH WARM ADVECTION ACTIVITY MOVING OUT IN THE
MORNING...THEN CHANCE FOR SVR TSRA DURING THE AFTERNOON. SVR THREAT
APPEARS SLIGHTLY REDUCED FROM THAT INDICATED EARLIER...BUT
NONETHELESS REMAINS SIGNIFICANTLY.

CEILINGS...FOR NOW...LOW DEWPOINTS NORTH OF WARM FRONTAL BOUNDARY
PROTECTING THE AREA FROM ANY PROBLEMS NOW. HOWEVER...THIS WILL
CHANGE QUICKLY OVERNIGHT. EXPECT CSG-MCN CIGS TO DROP TO IFR AROUND
06Z AS TSRA ACTIVITY...NOW OVER S AL/S GA...BEGINS TO CREEP
NORTHWARD. CIGS WILL DROP TO IFR IN THE ATL-AHN AREA AROUND 09Z.
IFR-LIFR CIGS SHOULD PREVAIL THROUGH THE MORNING...BECOMING
POTENTIALLY MVFR DURING THE AFTERNOON AS AREA MOVES INTO THE WARM
SECTOR. ANY TSRA DEVELOPMENT TOMORROW AFTERNOON WOULD BRIEFLY
REINTRODUCE IFR-LIFR CONDITIONS.

VISIBILITY...VFR FOR NOW. GENERALLY IFR ONCE TSRA ACTIVITY SPREADS
INTO THE AREA AFT 06Z...WITH LIFR POSSIBLE IN STRONGER TSRA.
IFR-LIFR CONDITIONS THROUGH THE MORNING HOURS SUN...BECOMING MVFR BY
AFTERNOON WHEN AREA MOVES INTO WARM SECTOR. OF COURSE...IFR-LIFR
WILL REOCCUR IN SVR TSRA ACTIVITY SUN AFTERNOON.

WX...GENERAL TSRA OVERNIGHT AND EARLY SUNDAY...MAINLY 06Z-15Z...THEN
ISOLD-SCT SVR TSRA BY AFTERNOON. SVR TSRA POSSIBLE CSG-MCN THIS
EVENING...WITH TORNADO WATCH FORTHCOMING NEAR THIS AREA SHORTLY.

WINDS...NORTH OF WARM FRONT...GENERALLY E-SE 5-10KTS...BUT
INCREASING 10-15KTS LATER TONIGHT. WINDS BECOMING SSE-S SOUTH OF
WARM FRONT...ALL AREAS WILL SEE WINDS VEER TO SSE-S BY SUN
MORNING...AND SPEEDS INCREASE TO 15KTS OR BETTER BY AFTERNOON IN
WARM SECTOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         59  71  51  63 /  90  80  50  30
ATHENS          57  69  52  64 /  90  80  60  30
GAINESVILLE     56  66  49  59 /  90  80  60  30
ROME            57  70  52  64 /  90  80  60  30
COLUMBUS        62  76  54  66 /  90  60  30  20
MACON           61  73  54  66 /  90  70  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...NONE.

&&
Hazardous weather outlook, Mar 26, 10:48 AM EST, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 AM EST SAT MAR 26 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271043-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1048 AM EST SAT MAR 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

...ISOLATED SEVERE THUNDERSTORMS EXPECTED LATE THIS AFTERNOON AND
TONIGHT...

.SYNOPSIS...
A WARM FRONT OVER SOUTH GEORGIA WILL LIFT NORTHWARD TODAY...
SPREADING MOIST...UNSTABLE AIR OVER NORTH AND CENTRAL GEORGIA.
A WEAK UPPER LEVEL SHORT WAVE WILL MOVE ACROSS ALABAMA BY LATE
THIS AFTERNOON.

.DISCUSSION...
DEWPOINTS WILL CLIMB INTO THE LOWER TO MID 60S ACROSS NORTH AND
CENTRAL GEORGIA AS WARM...MOIST AIR SPREADS NORTHWARD THROUGH THIS
EVENING. STRONG SURFACE AND ELEVATED INSTABILITY...WITH LIFTED INDEX
VALUES OF MINUS 4 TO  MINUS 6 DEVELOP BY THIS EVENING ACROSS WEST
CENTRAL GEORGIA. THE BEST TIME FOR THE DEVELOPMENT OF SEVERE
THUNDERSTORMS WILL BE THIS EVENING THROUGH THE OVERNIGHT HOURS.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PARTS OF SOUTHERN AND
CENTRAL GEORGIA BY THIS AFTERNOON. WITH STRONG WINDS ALOFT ASSOCIATED
WITH THE APPROACHING STORM SYSTEM AND HIGH AMOUNTS OF MOISTURE AND
INSTABILITY...SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. THESE
THUNDERSTORMS COULD REACH NORTHERN GEORGIA BEFORE WEAKENING BELOW
SEVERE LEVELS LATE TONIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS AND LATER STATEMENTS FOR POSSIBLE ACTIVATION.

.DAY TWO THROUGH DAY SEVEN...SUNDAY THROUGH SATURDAY.

AS THE UPPER LEVEL STORM SYSTEM MOVES CLOSER TO THE AREA SUNDAY...
SEVERE WEATHER WILL AGAIN BE LIKELY. INSTABILITY IS EXPECTED TO BE
SLIGHTLY HIGHER AND THE VERTICAL WIND PROFILE WILL BE MORE FAVORABLE
FOR SEVERE THUNDERSTORM DEVELOPMENT.

THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE SUNDAY
AFTERNOON AND EVENING AS A STRONG AREA OF SURFACE LOW PRESSURE
TRACKS FROM NORTHEAST ALABAMA TO NORTHWEST GEORGIA INTO EASTERN
TENNESSEE. SEVERE THUNDERSTORMS CAN BE EXPECTED NEAR AND SOUTH OF
THE LOW PRESSURE AREA. THE PRIMARY THREAT WILL BE LARGE HAIL AND
DAMAGING WINDS...HOWEVER A FEW TORNADOES MAY ALSO BE POSSIBLE.

SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO MONITOR LATER FORECASTS
AND STATEMENTS REGARDING THIS POTENT SPRING STORM AND BE READY FOR
ACTIVATION.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Special weather statement, Mar 26, 4:30 PM EST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EST SAT MAR 26 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
430 PM EST SAT MAR 26 2005

...SEVERE WEATHER LIKELY FOR NORTH AND CENTRAL GEORGIA THIS
WEEKEND...

A STRONG UPPER LEVEL STORM SYSTEM LOCATED OVER NEW MEXICO EARLY THIS
AFTERNOON WILL MOVE EAST INTO NORTHERN TEXAS TONIGHT AND INTO WESTERN
TENNESSEE LATE SUNDAY. A WARM FRONT WAS ALSO LOCATED ACROSS SOUTH
GEORGIA THIS AFTERNOON. THE WARM FRONT WILL MOVE NORTH ACROSS
GEORGIA TONIGHT BRINGING IN WARM MOIST AIR FROM THE SOUTH...
RESULTING IN AN UNSTABLE ATMOSPHERE.

THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS PARTS OF SOUTHERN AND
CENTRAL GEORGIA OVERNIGHT. DUE TO THE STRONG WINDS ALOFT
ASSOCIATED WITH THE APPROACHING STORM SYSTEM AND HIGH AMOUNTS OF
INSTABILITY...SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS LIKELY. SOME OF THESE THUNDERSTORMS
COULD REACH NORTHERN GEORGIA LATER TONIGHT BEFORE WEAKENING BELOW
SEVERE LEVELS LATE TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS ALABAMA AND
GEORGIA ON SUNDAY AS THE UPPER LEVEL STORM SYSTEM DRAWS CLOSER AND
INSTABILITY REMAINS HIGH. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE
LIKELY...A FEW TORNADOES WILL ALSO BE POSSIBLE.

RESIDENTS OF NORTH AND CENTRAL GEORGIA...ESPECIALLY THOSE PLANNING
OUTDOOR ACTIVITIES ARE URGED TO MONITOR THIS SEVERE WEATHER
SITUATION. SPOTTERS AND EMERGENCY MANAGERS SHOULD BE PREPARED FOR
ACTIVATION. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER INFORMATION
OR VISIT OUR WEB SITE AT WEATHER.GOV AND CLICK ON GEORGIA.
Special weather statement, Mar 26, 6:35 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EST SAT MAR 26 2005

GAZ102-270000-

635 PM EST SAT MAR 26 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN STEWART COUNTY UNTIL 700 PM EST...

AT 631 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF LUMPKIN...MOVING NORTHEAST
AT 35 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THE THREAT
FROM THIS STORM IS EXPECTED TO DIMINISH AROUND 700 PM EST.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:20 PM ESTSevere Thunderstorm WarningFFCChattahoochee25 min
Mar 26, 7:57 PM ESTSevere Thunderstorm WarningFFCPulaski33 min
Mar 27, 4:16 AM ESTSevere Thunderstorm WarningFFCSumter, Webster44 min
Mar 27, 5:24 AM ESTFlash Flood WarningFFCChattahoochee, Muscogee, Stewart3 hr
Mar 27, 5:38 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Stewart37 min
Mar 27, 6:03 AM ESTSevere Thunderstorm WarningFFCWebster27 min
Mar 27, 11:34 AM ESTSevere Thunderstorm WarningFFCDooly, Pulaski26 min
Mar 27, 12:25 PM ESTSevere Thunderstorm WarningFFCSumter35 min
Mar 27, 12:53 PM ESTFlash Flood WarningFFCCrisp, Dooly, Sumter4 hr
Mar 27, 1:02 PM ESTSevere Thunderstorm WarningFFCTroup28 min
Mar 27, 1:16 PM ESTFlash Flood WarningFFCBleckley, Houston, Pulaski, Twiggs4 hr
Mar 27, 1:25 PM ESTSevere Thunderstorm WarningFFCCoweta, Heard35 min
Mar 27, 1:27 PM ESTSevere Thunderstorm WarningFFCBaldwin, Hancock, Putnam33 min
Mar 27, 1:47 PM ESTSevere Thunderstorm WarningFFCHarris34 min
Mar 27, 1:54 PM ESTSevere Thunderstorm WarningFFCHeard, Troup36 min
Mar 27, 2:11 PM ESTSevere Thunderstorm WarningFFCMeriwether34 min
Mar 27, 2:34 PM ESTSevere Thunderstorm WarningFFCCobb, Fulton26 min
Mar 27, 2:46 PM ESTSevere Thunderstorm WarningFFCCarroll, Douglas44 min
Mar 27, 2:49 PM ESTSevere Thunderstorm WarningFFCForsyth26 min
Mar 27, 2:59 PM ESTSevere Thunderstorm WarningFFCDawson, Hall31 min
Mar 27, 3:09 PM ESTSevere Thunderstorm WarningFFCLumpkin, White38 min
Mar 27, 3:18 PM ESTFlash Flood WarningFFCMeriwether, Troup3 hr
Mar 27, 3:45 PM ESTSevere Thunderstorm WarningFFCBartow, Paulding45 min
Mar 27, 3:50 PM ESTSevere Thunderstorm WarningFFCCherokee, Cobb40 min
Mar 27, 4:04 PM ESTSevere Thunderstorm WarningFFCPickens26 min
Mar 27, 4:12 PM ESTSevere Thunderstorm WarningFFCDawson, Gilmer34 min
Mar 27, 4:28 PM ESTSevere Thunderstorm WarningFFCFannin, Union47 min
Mar 27, 4:59 PM ESTFlash Flood WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Sumter and 1 more6 hr
Mar 27, 6:05 PM ESTSevere Thunderstorm WarningFFCChattooga, Walker40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.